MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Model Number SR-1040-CS
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a left transcarotid artery revascularization (tcar) procedure, the enroute stent delivery system (sds) was advanced up to the lesion in the left internal carotid artery (ica).During deployment, the user pulled the device causing the stent to deploy at an unintended location.The angiogram after stent deployment revealed the stent to be at an incorrect location as 80% of the stent was deployed within the sheath, and 20% of the stent was deployed in the vessel.Additional information stated that a dissection was also visualized on imaging in the distal ica, which is of no relevance to the reported event, as a dissection in the distal aspect of the ica would not affect the deployment of the stent in the common carotid artery (cca).The physician elected to convert the procedure to carotid endarterectomy (cea) and the stent was explanted surgically.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.A secondary mdr was reported under 3014526664-2024-00111 for the dissection event reported in this complaint.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key19473069
Report Number3014526664-2024-00114
Device Sequence Number7071866
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)260731(10)18230609
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-1040-CS
Device Catalogue NumberSR-1040-CS
Device Lot Number18230609
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Initial Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale